# SDR GLBA2017052200659

- Difficulty date: May 18, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 39,063 hours, 46,573 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE PAX DOOR CAMS OUT OF ADJUSTMENT.  RIGGED THE PAX DOOR CAMS IAW BMM 52-10-00-C, OPS & RIG CHECKED GOOD.
